# SDR YENA20150420073

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 28,255 hours, 9,505 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX700394
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 30,313 hours, 10,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ECAM MESSAGE HYD GRSVR LO LVL. FOUND GREEN HYDRAULIC SYSTEM EDP LEAKING ON NR 1 ENGINE. R & R EDP ASSEMBLY IAW AMM. NO LEAKS NOTED, OPS CHECK NORMAL.
